# SDR UALA2013031101445

- Difficulty date: March 8, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 53,013 hours, 21,302 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF BIRD STRIKE INGESTION IN NR 2 ENGINE.  PERFORMED VISUAL INSPECTION OF ENGINE 2 ESN V10991 AND INLET COWL PER MT72-021.  NO DAMAGE OBSERVED.  BIRD DEBRIS OBSERVED ON SPLITTER FAIRING.  ACP BORESCOPE OF NR 2 ENGINE, NO LIMITING DEFECTS NOTED.  REF AMM 72-00-00, PG 601.
